Volume 15, Number 4
Previous Issue Next Issue

Yu-lin Zhou

J. Comp. Math., 15 (1997), pp. 289-310

Preview Full PDF 216 1850 Abstract

Juan Cheng & Jia-zun Dai

J. Comp. Math., 15 (1997), pp. 311-318

Preview Full PDF 216 1897 Abstract

Lie-heng Wang

J. Comp. Math., 15 (1997), pp. 319-326

Preview Full PDF 214 1917 Abstract

Patrice Marcotte & Shi-quan Wu

J. Comp. Math., 15 (1997), pp. 327-334

Preview Full PDF 230 1979 Abstract

Wei-zhu Bao & Hou-de Han

J. Comp. Math., 15 (1997), pp. 335-344

Preview Full PDF 226 1835 Abstract

Taehoon Park & You-lan Zhu

J. Comp. Math., 15 (1997), pp. 345-364

Preview Full PDF 214 1935 Abstract

Zhi-ming Chen

J. Comp. Math., 15 (1997), pp. 365-384

Preview Full PDF 221 1991 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard